# SDR FDEA201202280700

- Difficulty date: February 28, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153003143
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 446, X= -32 SEAT TRACK FOUND CORRODED.   REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 48 FROM BS 440 TO 495.  SEAT TRACK FABRICATED IAW DRAWING SP11530031 REVISION N.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 114.
